# SDR CALA2014050990996

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 75,136 hours, 27,457 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT RT FUSE BS 1625 BELOW STRINGER 18 JUST FWD & BELOW 4 RT.  REPAIRED DENT IN FUSELAGE EXTERNAL SKIN BS 1625 BETWEEN STRINGER 18R & STRINGER 19R IAW SRM 53-00-01 FIG 201 REPAIR 2.  DENT WAS ON DOUBLER NO ALLOWABLE LIMITS NOTED.
